# SDR IXXA05SMN32S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY INTERNAL FUSELAGE FITTING CORRODED, STA 1614.000 L-21L.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGE 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P.  REMOVED CORRODED FITTING IAW DC-8 SRM 51-1-20D PAGE 21.  FABRICATED NEW FITTING IAW DWG NR 9750448.  PERFORMED NDT INSPECTION IAW NDT DC-8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED DC-8 SRM 51-3-1.
